I was on nuvaring for two months started my third month but took it out after only being in for two days. I was having bad cramps then and thought it was the bc. But after I took it out the cramps haven't stopped. I had a 5 day withdrawal bleed after I quit and the cramps continue. I had sex, we used a condom right before I quit taking it. Now I am having some pregnancy symptoms – constipation/diarrhea, constant cramps like period cramps, tired, headaches. I have also been having watery discharge for over a week. The last sexual encounter, with a condom!, was 22 days ago and I've been taking hpts and they're all negative. I am not late for my period but don't know when to expect it since my cycle could be off from stopping birth control. I'm scared I'm pregnant but the cramps have been constant since before stopping the birth control? Now all this watery discharge?? What is going on. Any ideas what might cause this besides pregnancy?
no smell really
Here is the selected answer for your question:
An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.
I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.
- cramps and watery discharge
- watery discharge and cramps
- bad cramping 14 days after period with watery discharge
- watery discharge and cramping
- watery clear discharge cramping then spotting
- having cramping and white to clear discharge after a couple days of period
- cramps watery discharge and constipation
- cramps watery discharge
- clear watery discharge and diarrhea and cramping
- clear discharge with odor and cramps
- watery discharge cramps and diarrhea